Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4

Thread: Skin Problems

  1. #1
    Proximo is offline New Member
    Join Date
    May 2005
    Posts
    14

    Skin Problems

    Hey guys i'm currently on prop and i'm noticing some blochiness on my skin. Now i used to spend quit a bit of time out in the sun as well as in the tanning beds to get rid of the acne that comes with taking steroids , but i never had my skin start to turn lighter or darker in different colors. is this a side effect? Any info would be great. thanks in advance

  2. #2
    Mesomorphyl's Avatar
    Mesomorphyl is offline Smart Ass Member
    Join Date
    Jun 2004
    Location
    Pissing on saluu
    Posts
    7,024
    See a dermatologist

  3. #3
    MatrixGuy's Avatar
    MatrixGuy is offline Good things come to those who wait
    Join Date
    Mar 2005
    Location
    UK, Lancashire
    Posts
    5,239
    Quote Originally Posted by Proximo
    Hey guys i'm currently on prop and i'm noticing some blochiness on my skin. Now i used to spend quit a bit of time out in the sun as well as in the tanning beds to get rid of the acne that comes with taking steroids, but i never had my skin start to turn lighter or darker in different colors. is this a side effect? Any info would be great. thanks in advance
    Are you using the sunbed at the moment bro? I sometimes get this "blotching" on my thighs and legs. Its because of the sunbed, as my skin is fairly sensitive. Did you notice this only after starting the prop? It might just be a coinsidence.

  4. #4
    Matto20's Avatar
    Matto20 is offline Member
    Join Date
    Apr 2004
    Posts
    576
    Quote Originally Posted by Proximo
    Hey guys i'm currently on prop and i'm noticing some blochiness on my skin. Now i used to spend quit a bit of time out in the sun as well as in the tanning beds to get rid of the acne that comes with taking steroids, but i never had my skin start to turn lighter or darker in different colors. is this a side effect? Any info would be great. thanks in advance
    It could be pityriasis alba - which is something I myself have had in the past. This skin condition is characterized by dry whitish blotchy spots that usually can only be seen in the summer (when the surrounding skin tans and exposes the affected area). If you'd like to go the Western route of treatment - which treats the symptom rather than the underlying problem - then a moisturizer or hydrocortisone would be a good idea to help clear things up. I used a prescription called "Cutivate," and it seemed to work fairly well.

    Using UV rays or "tanning" does NOT help the problem, and only serves to temporarily cover it up - though ironically it only exposes the problem moreso. Skin irritations and eruptions are often indications of underlying problems, such as bodily toxicity or nutritional deficiency. In your case this could make good sense - for your liver and internal system could be having problems metabolizing the PROP and the excess hormones in the blood.

    The only real solution is to cleanse your body of internal pollutions, which can be done (and is already being done) in a variety of ways. Though it sounds like you probably maintain mostly healthy habits, you should consider investing some time and thought into cleansing if you get the chance. As the old saying goes, "an ounce of prevention is worth a pound of cure," though the Pharmaceutical Companies who sell you expensive prescription remedies would definitely disagree!

    Good luck with solving your problem.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •